Same Day Delivery is currently unavailable. You may still order essentials with our regular delivery.

Same Day Delivery is currently unavailable.

Dextromethorphan Hydrobromide + Phenylpropanolamine Hydrochloride + Paracetamol

Tuseran Night Syrup 60mL

Price

₱129.00

Dosage Form

Syrup

Sold by

1 bottle

Contents/Formulation

Each 5 mL (1 teaspoonful) Syrup contains Diphenhydramine HCl 12.5 mg, Phenylpropanolamine HCl 12.5 mg.

Indication

Used for the relief of cough, clogged nose, postnasal drip, headache, body aches, and fever associated with the common cold, allergic rhinitis, sinusitis, flu, and other minor respiratory tract infections. It also helps decongest sinus openings and passages.

Stocks Available:

1 left

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


₱60

For orders above P1,500


₱159

For orders below P1,500


₱60

For orders above P1,500


₱159

For orders below P1,500